# SDR DALA2021061103195

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 67,421 hours, 26,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727e S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1836222) DURING INSPECTION FOUND TWO HOLES ON FUSELAGE SKIN WITH 0.093 IN OF DIAMETER LOCATED AT 0.031 IN TO THE HOLES PREVIOUSLY ADDED BY IDTV ANTENNA MODIFICATION AT FS 727E BTW STR 2L AND 2R. THE HOLES PREVIOUSLY ADDED BY IDTV ANTENNA MODIFICATION AT FS 727E BTW STR 2L AND 2R WERE REPAIRED PER ERA 592112-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-360 REV. 7.
